# SDR DALA2022062204373

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 88,424 hours, 35,224 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 0685 - MISC/DE - DUE TO FLAP DISAGREE MSG. CORRECTIVE ACTION: MTC FOUND FAULTS ON ALL 3 FSEU'S UNRELATED TO FLAP DISAGREE. CYCLED FLAPS AND C/W NO-GO PROCEDURES.
